MathSciNet Relay Station
MathSciNet bibliographic data
MR2035481 (2005e:57019) 57M25 (57N10)
Kalfagianni, E.; Lin, X.-S. Knot adjacency and satellites. Topology Appl. 138 (2004), no. 1-3, 207–217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement